MathSciNet Relay Station
MathSciNet bibliographic data
MR2457450 (2010b:46023) 46B20 (46G05 46N10 49J50 52A41 90C48)
Borwein, J.; Guirao, A. J.; Hájek, P.; Vanderwerff, J. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1081–1091.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement